# SDR MTNA20170215001

- Difficulty date: February 15, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57212387204
- Condition: Damaged
- Location: Lt Wing
- Part time: 36,437 hours, 38,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TOP FWD EDGE OF WING SKIN AT RIB 17 COMPOSITE DAMAGE.
